# SDR FDEA201109123852

- Difficulty date: September 12, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSION ON SEAT TRACK EXCEEDED LIMIT  AT BS 899-919,   X = 75.   CORROSION  REMOVED AS PER SRM 51-21-01 REV 47.  ORIGINAL THICKNESS = 0.100 INCH; MATERIAL REMOVED = 0.060   INCH; MATERIAL REMAINED = 0.060 INCH,  REPAIR FABRICATED AS PER SRM 53-00-52, REV 47   FIGURE 201 REPAIR 1 AND INSTALLED AS PER SRM 51-31-01 REV 47. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV 112.
